MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR COMPLETE; INSTRUMENT, HIP

ZIMMER BIOMET, INC. AVENIR COMPLETE; INSTRUMENT, HIP
Catalog Number 574777110
Medical Device Problem Codes Device-Device Incompatibility (2919); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat # 574203030, lot# 3232453, avenir cmpl ha var col size 3 g2: foreign, event occurred in japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the hip procedure, the extractor adapter threads were damaged and it would not connect with the stem.There was a delay less than 30 minutes and the surgeon was able to remove the stem.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.

Brand Name
AVENIR COMPLETE
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24038339
Report Number0001822565-2026-00136
Device Sequence Number9260593
Product Code LZO
UDI-Device Identifier00889024509825
UDI-Public(01)00889024509825(11)210308(10)65010044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number574777110
Device Lot Number65010044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown